MathSciNet Relay Station
MathSciNet bibliographic data
MR1078162 (92e:58051) 58E20 (53C40 53C50)
Choi, Hyeong In; Treibergs, Andrejs Gauss maps of spacelike constant mean curvature hypersurfaces of Minkowski space. J. Differential Geom. 32 (1990), no. 3, 775–817.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement